# SDR CA060216002

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 6,136 hours
- Engine: Allsn 250C20B
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: AHA1121
- Condition: Binding
- Location: Main Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON DOES NOT RETRACT INTO CALIPER HOUSING AFTER BRAKING CAUSING ROTOR BRAKE PAD TO REMAIN IN CONTACT WITH BRAKE DISC.  (TC NR 20060216002)
